On continuity of transition functions
D. G. Austin, R. M. Blumenthal, and R. V. Chacon
Source: Duke Math. J.
Volume 25, Number 3
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.dmj/1077468065
Mathematical Reviews number (MathSciNet): MR0096305
Zentralblatt MATH identifier: 0084.13201
Digital Object Identifier: doi:10.1215/S0012-7094-58-02547-X